| Model Number |
799-EMVP-04-01 |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during biomed testing, the device failed "self-check, internal comm" failure.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.
Additional Manufacturer Narrative
Based on the additional information provided, reports of this nature do not typically meet the criteria for reportability.The device was returned to zoll medical corporation and the customer report was observed.The report was resolved by reloading the calibration table software.Historically failures of this type are a result of the device's calibration steps being performed incorrectly.We were unable to obtain information from the customer if a calibration had been performed.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.